Items where Author is "Megyesi, Gàbor"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Megyesi, Gàbor and Sottile, Frank (2005) The envelope of lines meeting a fixed line and tangent to two spheres. Discrete and Computational Geometry, 33 (4). pp. 617-644. ISSN 1432-0444

Megyesi, Gàbor and Sottile, Frank and Theobald, Thorsten (2003) Common tranversals and tangents to two lines and two quadrics in P. Discrete and Computational Geometry, 30 (4). pp. 543-571. ISSN 1432-0444

Megyesi, Gàbor (2002) Configurations of 2n - 2 quadrics in Rn with 3 2n - 1 common tangent lines. Discrete and Computational Geometry, 28 (3). pp. 405-409. ISSN 1432-0444

This list was generated on Thu Aug 22 01:01:02 2019 BST.